# SDR A6WA200640361

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  COMPLIED WITH QRH.  AIR RETURN BACK TO PHL.  LUBED LT T/R TRACKS.  CLEANED STOW SWITCH.  OPS CHECK GOOD IAW 78-30-00.  REMOVED FROM MEL.  (M)
